# SDR ASAA2016103118688

- Difficulty date: October 31, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 52,991 hours, 29,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655211
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FRAME CRACKED BS 827 BETWEEN STRINGERS 8 AND 9R.   ACFT GROUNDED.   REPAIRED THE FRAME IAW T/C AD20062609-400-53-107 REV 00.
